# SDR AALA201910029042

- Difficulty date: September 13, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 16,343 hours, 7,833 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELEVATOR HINGE AT STATION 2973 AND RIB 8 HAS EXCESSIVE PLAY AND WEAR. REPLACED HINGE FITTING PER AMM 55-16-42.
